# SDR CA060607001

- Difficulty date: May 23, 2006
- Submitted: June 22, 2006
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 19,750 hours
- Engine: Ge CF343B1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Rotor
- Condition: Seized
- Location: Lt Engine N2
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, Y, J
- Precautionary procedure: A

## Discrepancy

(CAN) AS THE AIRCRAFT WAS CLIMBING, FLIGHT CREW HEARD A LOUD BANG AND LOST THE LT ENGINE.  THEY NOTICED THAT THE ITT WAS AT 998 DEGREES AND AN ENGINE (VIB) ON THE N2 GAUGE.  IT WAS FOUND THAT THE LT ENG N2 ROTOR WAS FOUND SEIZED WITH HAVING THE LT ENGINE REPLACED IAW AMM 71-00-00.  ALL ENGINE PERFORMANCE, FUNCTION AND OPERATIONAL CHECKS CARRIED OUT. ALL ENGINE POST GRD RUN LEAK CHECKS CARRIED OUT.  AS FOR NOW, THE PROBLEM IS STILL YET TO BE DETERMINED AND THIS SDR WILL BE UPDATED AS SOON AS THERE IS MORE INFORMATION AVAILABLE.  (TC NR 20060607001)
